MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFM10100
Medical Device Problem Codes Misfire (2532); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the 10x100 flared covera not deploy.It was further reported that part of the stent started to deploy but then never completely detached.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation which is in used condition, and the stent is partially deployed by approximately 0.5mm.Heavy elongation / necking is present on the stent sheath proximal of the pusher which indicates that excessive release force was present, and which made a successful deployment impossible.Upon device testing the grip was found in used but functional condition.A manufacturing related issue could not be found.In this case the vessel segment was straight, 0.035" guidewire with 9f sheath were used for access, the lesion was pre dilated, and the system was gently held at the stability sheath during deployment attempt and kept stationary.Based on the investigation of the provided information, the investigation is closed as confirmed for elongation/ necking of the stent sheath, and partial stent deployment.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use (ifu) state: 'pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.' under required materials the ifu state: '0.035 inch guidewire (.) introducer sheath with appropriate inner diameter'; packaging pictograms indicate the use of a 9f introducer.Based on the ifu 'failure to deploy' is a potential complication/ adverse event that may occur.D4 (medical device lot #, medical device expiration date, unique identifier (udi) #), e1, g3, h3, h6 (device, component, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21961865
Report Number9681442-2025-00149
Device Sequence Number7265267
Product Code PFV
UDI-Device Identifier00801741106613
UDI-Public(01)00801741106613(17)260304(10)ANJQ0109
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Catalogue NumberAVFM10100
Device Lot NumberANJQ0109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown